Sh:1056

Bib entry
@article{Sh:1056,
 author = {Bartoszy{\'n}ski, Tomek and Larson, Paul B. and Shelah, Saharon},
 title = {{Closed sets which consistently have few translations covering the line}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {237},
 number = {2},
 year = {2017},
 pages = {101--125},
 issn = {0016-2736},
 doi = {10.4064/fm191-8-2016},
 mrclass = {03E17 (03E35)},
 mrnumber = {3615047},
 mrreviewer = {Andr\'es Mill\'an},
 doi = {10.4064/fm191-8-2016}
}